# SDR DALA2022033002140

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AWR, AD, A.A.: LOOSE FASTENERS NBR 14 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT LH WING UPPER SKIN DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00137:FASTENER #14 WAS REPLACED PER AMDS 5720- 01100-05A AND ERA 586129-14AD REV A. (2174125)
